Thanks firstly for your time here on the forum and your efforts and research over the years. I am asking regarding my own condition - I have been suffering with NGU/NSU for the past ~ 3 months following a sexual encounter. All lab work was negative for infectious causes, including repeated urine cultures and blood tests for various organisms, even a blood culture.
I suspect mycoplasma infection but I have not been able to get a test done for this. I have had a persistent scarlet red rash on my glans penis which becomes much more apparent when I am aroused/erect. I have had difficulty showing or explaining this to MDs as I am usually not excited to be in their offices. Even the digital images I show were not of use to them. I have the rash on other parts of body (trunk/forehead) but not as noticeable normally nor persistent oddly unless I drink coffee.
The rash is non itchy, skin looks cracked and appears to be sunburned sometimes with a mild ache (although I have never been sunburned on my glans before). I have never had psoriasis in my life and I do not think psoriasis is infectious, and I feel like this was something I have acquired.
I was on doxy for ~ 2 weeks and I had some benefit, but it made me quite nauseous the last several days. Presently I still have intermittent urinary discomfort and this infernal rash that never seems to be going away. I have seen dermatologists and feel like I tried every cream in the world (even calendula lotion) with no improvement.
I wonder if this sounds like mycoplasm, if there could be any benefit to trying long term low dose antibiotics therapy, and could mycoplasm cause a cyst in the liver or bartholin cyst?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.